Alert archive / Missouri / Flash Flood Warnings in 2013

Flash Flood Warning 105, NWS Springfield, MO

August 8, 20136 counties in Missouri

NWS Springfield, MO issued this flash flood warning at Aug 8, 2013, 10:00 AM CDT for 6 counties in Missouri. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 8, 2013, 10:00 AM CDT (15:00 UTC)
Expired
Aug 8, 2013, 2:00 PM CDT
In force
4 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Camden County, MO, Dent County, MO, Laclede County, MO, Phelps County, MO, Pulaski County, MO, Texas County, MO

The radar

The St Louis radar (KLSX), 148 km from the middle of the area, began a volume at 15:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 8, 10:30 AM CDTFLASH FLOOD5 Nnw Sleeper, MOROUTE BB CLOSED DUE TO FLOODING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 3.0 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2013-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 195 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2013-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
195 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
651 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
-14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

077 
WGUS53 KSGF 081500
FFWSGF
MOC029-065-105-161-169-215-081900-
/O.NEW.KSGF.FF.W.0105.130808T1500Z-130808T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1000 AM CDT THU AUG 8 2013

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  DENT COUNTY IN SOUTH CENTRAL MISSOURI...
  LACLEDE COUNTY IN SOUTHWEST MISSOURI...
  NORTHERN TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...
  PHELPS COUNTY IN EAST CENTRAL MISSOURI...
  PULASKI COUNTY IN CENTRAL MISSOURI...
  SOUTHEASTERN CAMDEN COUNTY IN CENTRAL MISSOURI...

* UNTIL 200 PM CDT.

* AT 954 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  THUNDERSTORMS HAVE PRODUCED AN ADDITIONAL TWO TO THREE INCHES OF   
  RAINFALL OVER THE WARNED AREA. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
  SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...

ROUTE O AT JONES CREEK JUST SOUTH OF DIXON...
ROUTE H...3 MILES NORTHWEST OF STOUTLAND...
ROUTE B AT COBB CREEK 8 MILES SOUTHEAST OF LEBANON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 3742 9120 3745 9225 3748 9225 3748 9253
      3784 9285 3787 9286 3803 9259 3799 9213
      3794 9191 3805 9163 3791 9154 3780 9152
      3779 9143 3765 9130 3760 9127 3759 9130
      3751 9131 3750 9120

$$

TERRY
1 follow-up statement
524 
WGUS73 KSGF 081902
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
202 PM CDT THU AUG 8 2013

MOC029-065-105-161-169-215-081912-
/O.EXP.KSGF.FF.W.0105.000000T0000Z-130808T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAMDEN MO-DENT MO-LACLEDE MO-PHELPS MO-PULASKI MO-TEXAS MO-
202 PM CDT THU AUG 8 2013

...THE FLASH FLOOD WARNING HAS EXPIRED FOR DENT...LACLEDE...NORTHERN
TEXAS...PHELPS...PULASKI AND SOUTHEASTERN CAMDEN COUNTIES...

...THE FLASH FLOOD WARNING HAS BEEN REPLACED WITH A FLOOD WARNING 
FOR THIS AREA...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED 
AREA...HOWEVER RESIDUAL FLOODING...SLOW WATER RISES AND 
ELEVATED WATER LEVELS ARE EXPECTED TO CONTINUE FOR THE NEXT 
SEVERAL HOURS. 

IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW 
ENFORCEMENT AGENCY.

LAT...LON 3742 9120 3745 9225 3748 9225 3748 9253
      3784 9285 3787 9286 3803 9259 3799 9213
      3794 9191 3805 9163 3791 9154 3780 9152
      3779 9143 3765 9130 3760 9127 3759 9130
      3751 9131 3750 9120

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Aug 8, 6:46 AM CDT, 3 hours 14 minutes earlier.

Area forecast discussion, Aug 8, 6:46 AM CDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
646 AM CDT Thu Aug 8 2013

...SERIOUS FLOODING CONTINUES ACROSS PORTIONS OF FAR SOUTHERN
MISSOURI...

.MESOSCALE DISCUSSION...
Issued AT 646 AM CDT THU AUG 8 2013

Rainfall is expanding into the region a bit faster than previously
expected and will update PoPs shortly to account for these trends.

Pockets of heavy rain continue across hard hit areas of far
southern Missouri. Sharp river rises on the Elk, Big Sugar, and
Little Sugar (5-8 feet in the past few hours) will continue.

A little silver lining this morning is that the risk for severe
has come down, thus the watch has been cancelled early. We are
still concerned about additional chances for severe later today
and tonight. The MCV across Kansas continues to move east
northeast, and this will have to be watched closely as an
additional source for lift later today. The amount of clearing we
can attain this afternoon will be proportional to how much we can
recharge the atmosphere.

The biggest item we will need to continue to focus on is the low
level boundary that has plagued the region during the past week.
This boundary will remain the biggest focus for convection and
flooding rains.

&&

.SHORT TERM...(Today and Tonight)
ISSUED AT 405 AM CDT THU AUG 8 2013

Another active night across the region. Thankfully, rain has been
avoiding central Missouri giving that area a brief, but much
needed break. The low level front settled to near the Mo/Ark
border last evening, and convection fired just to the north side
of this boundary and has been training for the past several hours
across far southern Missouri. KBBG measured an astounding 3.96" of
rain in one hour, with 6.17" in two hours. This area of rainfall
has hit a basin affecting the Hollister area very, very hard. These
extraordinary rainfall rates have been noted by radar estimates in
portions of McDonald, Barry, Stone and Taney counties.

The low level boundary will only slowly edge northward this
morning, with an MCS once again approaching from the west. The
morning looks increasingly wet for the area, though it will take
several hours for rain to enter the hard hit areas of central
Missouri, but rain will eventually reach this area later this
morning. Very heavy rainfall will once again be possible where
training storms set up. There is a limited risk of a few severe
wind gusts with the line of storms surging to the east northeast
out of south central Kansas. With marginal deep layer shear and
modest instability (MLCAPE around 1000 J/kg), localized damaging
wind gusts can be expected. The biggest concern, though, will
remain the heavy rainfall.

Like yesterday, rainfall will slowly ramp down during the daytime.
We will need to keep a very close eye on the how the low level
boundary behaves today into this evening. The key focus for our
heavy rain complexes the past week has been the low level front
(denoted best in a layer average of the 925/850mb winds) with
associated low level theta-e pooling along this boundary.
Convective initiation has been just north/northeast of this
boundary the past several nights. In addition, we will need to
watch the progress of a rather impressive mid level MCV see just
to the west of the Wichita area. Additional rainfall expected this
afternoon, though becoming a bit more scattered in nature.

Heading into tonight, 00z suite of models suggest the low level
boundary could set up anywhere from the Hwy 60 corridor to the Hwy
54 corridor. Have focused the highest PoPs in these areas.

The severe risk for tonight (and into Friday as well) remains
conditional on instability recharging across the area. With clouds
hanging around much of today, the best instability looks to set up
across far southern Missouri and to the south/southwest. If we can
get enough instability, shear remains marginal and supports a
localized wind and marginally severe hail risk.

.LONG TERM...(Friday THROUGH Wednesday)
ISSUED AT 405 AM CDT THU AUG 8 2013

The pattern remains locked in place through at least Friday night.
00z suite of model output sends yet another complex of
thunderstorms through the region. As mentioned above, the key will
be where the low level boundary sets up. This does vary from model
to model, with some focusing on the Hwy 54 corridor once again and
others further south along the Hwy 60 corridor. With a lot
happening between now and Friday night, it's too tough to pin
point. The bottom line is that confidence is increasing that
another round of heavy rainfall is expected anywhere across the
region.

As has been advertised by the past few model run, there is a
glimmer of hope on the horizon. Still not confident in how the
weekend will unfold. Models vary on where the low level boundary
will set up. As a result it remains plausible that we could
receive more rain into Saturday, but confidence is shaky at this time.

Further into the extended, the pattern amplifies Sunday into much
of next week. This will send a cold front through the area early
next week and bring a much needed break to the area during the mid
to late week time frame. Will continue rain chances Sunday into
early Tuesday. Temperatures will be dependent on the amount of
cloud cover we see. Highs look to remain at/below average with
lows around average.

&&

.AVIATION...(For the 12Z TAFS through 12Z Friday Morning)
ISSUED AT 646 AM CDT THU AUG 8 2013

Another morning, another round of rainfall. A large area of light
to moderate rain has moved into JLN/SGF. Heavy rains at BBG will
taper to light to moderate as the morning progresses. As has been
the case, expecting predominately MVFR restrictions with this
activity, with bouts of IFR under thunderstorms. Current round of
activity is expected to decrease in coverage and intensity as we
head into this afternoon, leading to VFR conditions. Additional
thunderstorm development is possible later this afternoon with yet
another round of rainfall expected tonight. Once again, expecting
mainly MVFR restrictions with this activity, with bouts of IFR
under thunderstorms.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH through Saturday morning FOR MOZ055>058-
     066>071-077>083-088>098-101>106.

KS...FLASH FLOOD WATCH through Saturday morning FOR KSZ073-097-101.

&&

MESOSCALE...Gagan
SHORT TERM...Gagan
LONG TERM...Gagan
AVIATION...Gagan
Hazardous weather outlook, Aug 8, 5:57 AM CDT, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
557 PM CDT THU AUG 8 2013

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-090100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
557 AM CDT THU AUG 8 2013

...SIGNIFICANT FLOODING POSSIBLE INTO THE WEEKEND...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  EXTREME FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.
  LIMITED TO ELEVATED THUNDERSTORM WIND RISK.
  LIMITED HAIL RISK.

DISCUSSION...

  TORRENTIAL RAINFALL HAS FOCUSED ACROSS FAR SOUTHERN MISSOURI THIS
  MORNING WITH ADDITIONAL THUNDERSTORMS EXPECTED FOR AT LEAST THE
  REMAINDER OF THIS MORNING. THE RISK FOR FLASH FLOODING IS EXTREME
  ACROSS FAR SOUTHERN MISSOURI THIS MORNING.

  AN AREA OF RAIN AND THUNDERSTORMS WILL SLOWLY MOVE NORTHEASTWARD
  INTO EXTREME SOUTHEASTERN KANSAS AND MUCH OF THE MISSOURI OZARKS
  THROUGH THE MORNING HOURS. HEAVY RAINFALL IS EXPECTED AND THERE IS
  A SIGNIFICANT RISK FOR FLASH FLOODING.

  YET ANOTHER ROUND OF RAINFALL IS EXPECTED TONIGHT. THE EXACT
  LOCATION OF HEAVY RAINFALL WILL DEPEND ON WHERE THE LOW LEVEL
  FRONT SETS UP...WHICH CAN BE ANYWHERE ACROSS THE OUTLOOK AREA. ALL
  INTERESTS ACROSS THE OUTLOOK AREA SHOULD STAY ABREAST OF THE
  LATEST FORECAST INFORMATION. AS WE HAVE SEEN THE PAST SEVERAL
  NIGHT...THERE IS A SIGNIFICANT RISK OF FLASH FLOODING WHEREVER
  RAINFALL SETS UP ALONG THIS FRONT...ESPECIALLY WHERE THUNDERSTORMS
  ARE PERSISTENT FOR LONG PERIODS OF TIME. LOCATIONS THAT NORMALLY
  DO NOT FLOOD WILL BE AT RISK FOR FLOODING.

  THERE IS A CONDITIONAL RISK FOR STRONG TO SEVERE THUNDERSTORMS
  TONIGHT. IF ENOUGH INSTABILITY CAN DEVELOP ACROSS SOUTHERN
  MISSOURI THERE WILL BE A RISK FOR LOCALIZED DAMAGING WIND GUSTS
  AND MARGINALLY SEVERE HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

  UNSETTLED WEATHER IS EXPECTED INTO THE FIRST HALF OF THE UPCOMING
  WEEKEND AS A FRONT MEANDERS OVER THE AREA. HEAVY RAINFALL IS ONCE
  AGAIN EXPECTED AND THE RISK FOR FLASH FLOODING WILL REMAIN
  SIGNIFICANT. THE RISK FOR ANY STRONG TO SEVERE STORMS WILL REMAIN
  CONDITIONAL ON WHETHER OR NOT ENOUGH INSTABILITY CAN DEVELOP
  ACROSS THE REGION.

  IF ENOUGH BREAKS IN THE CLOUD COVER OCCUR FRIDAY AFTERNOON...HEAT
  INDICES MAY REACH THE MID TO UPPER 90S.

  ADDITIONAL THUNDERSTORMS AND HEAVY RAINFALL ARE POSSIBLE EARLY
  NEXT WEEK AS A COLD FRONT MOVES INTO THE REGION.

.SPOTTER INFORMATION STATEMENT...

  WIDESPREAD SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH
  TONIGHT...BUT SOME LOCALIZED STRONG TO SEVERE THUNDERSTORMS WILL
  BE POSSIBLE AT TIMES.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

GAGAN

In the hours before

Local storm report, Aug 8, 8:41 AM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
841 AM CDT THU AUG 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0839 AM     FLASH FLOOD      GREENFIELD              37.42N 93.84W
08/08/2013                   DADE               MO   EMERGENCY MNGR

            EXCESSIVE RAINFALL CAUSED WIDESPREAD FLASH FLOODING ALONG
            LOW LYING ROADS IN DADE COUNTY.

&&

DCRAMER
Local storm report, Aug 8, 9:07 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
907 AM CDT THU AUG 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0857 AM     FLASH FLOOD      2 SE CASSVILLE          36.66N 93.85W
08/08/2013                   BARRY              MO   TRAINED SPOTTER

            WATER OVER THE ROAD 1 MILE EAST OF 76...86...AND 112
            JUNCTION.

&&

DSA
Local storm report, Aug 8, 9:23 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
923 AM CDT THU AUG 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 AM     FLASH FLOOD      LAMPE                   36.56N 93.44W
08/08/2013                   STONE              MO   EMERGENCY MNGR

            SEVERAL ROADS CLOSED IN SOUTH STONE COUNTY DUE TO
            FLOODING. EVACUATIONS HAVE BEEN COMPLETED IN BLUE EYE.

&&

MTERRY
Local storm report, Aug 8, 9:36 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
936 AM CDT THU AUG 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0906 AM     FLASH FLOOD      6 ESE PINEVILLE         36.56N 94.28W
08/08/2013                   MCDONALD           MO   LAW ENFORCEMENT

            *** 1 FATAL *** ONE CONFIRMED FATALITY. VEHICLE WASHED
            OFF ROAD ON HIGHWAY 90 JUST WEST OF 71 AND 90 JUNCTION.
            RELAYED BY EMERGENCY MANAGER.

&&

MTERRY
Local storm report, Aug 8, 9:58 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
958 AM CDT THU AUG 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     FLASH FLOOD      2 SW POTTERSVILLE       36.67N 92.06W
08/08/2013                   HOWELL             MO   DEPT OF HIGHWAYS

            ROUTE K CLOSED DUE TO FLOODING.

&&

KARDELL
Local storm report, Aug 8, 10:00 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1000 AM CDT THU AUG 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     FLASH FLOOD      5 NW GOODMAN            36.79N 94.46W
08/08/2013                   NEWTON             MO   DEPT OF HIGHWAYS

            ROUTE AA CLOSED DUE TO FLOODING.

&&

KARDELL

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 12:34 AM CDTFlash Flood Warning EmergencySGFBarry, Stone11 hr
Aug 8, 1:29 AM CDTFlash Flood Warning EmergencySGFTaney11 hr
Aug 8, 1:45 AM CDTFlash Flood WarningSGFMcDonald10 hr
Aug 8, 2:33 AM CDTSpecial Weather StatementSGFTaney42 min
Aug 8, 3:57 AM CDTSpecial Weather StatementSGFBarry48 min
Aug 8, 5:34 AM CDTFlash Flood WarningSGFHowell, Ozark6 hr
Aug 8, 5:50 AM CDTRiver Flood WarningSGFMcDonald46 hr
Aug 8, 5:59 AM CDTFlash Flood WarningSGFNewton6 hr
Aug 8, 6:17 AM CDTFlash Flood WarningSGFDouglas, Howell6 hr
Aug 8, 7:37 AM CDTFlash Flood WarningSGFDade, Dallas, Greene, Polk4 hr
Aug 8, 7:40 AM CDTFlash Flood WarningSGFTexas, Wright5 hr
Aug 8, 9:38 AM CDTRiver Flood WarningSGFCedar4 days
Aug 8, 9:44 AM CDTFlash Flood WarningSGFCedar, Polk3 hr
Aug 8, 11:50 AM CDTFlash Flood WarningSGFBarry, McDonald, Stone, Taney4 hr
Aug 8, 11:53 AM CDTAreal Flood WarningSGFDouglas, Howell, Oregon, Ozark, Shannon, Texas and 2 more21 hr
Aug 8, 11:58 AM CDTAreal Flood WarningSGFDade, Dallas, Greene, Polk6 hr
Aug 8, 12:55 PM CDTAreal Flood WarningSGFCedar, Polk5 hr
Aug 8, 1:52 PM CDTRiver Flood WarningSGFStone59 hr
Aug 8, 2:01 PM CDTAreal Flood WarningSGFCamden, Dent, Laclede, Phelps, Pulaski, Texas21 hr
Aug 8, 3:52 PM CDTAreal Flood WarningSGFBarry, McDonald, Stone, Taney18 hr

Nearby

Flash Flood Warnings in Missouri, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.